Skip to Content

Stopping Brintellix after 1 year. Will the symptoms come back?

Answers (1)

chuck1957 9 May 2017

Joyce, I don't know if I'm understanding your question. But yes it is very possible to have the symptoms come back if you're thinking of stopping it. But you have to make sure your doctor knows about this because you can re-bound from the good this medication is doing it needs to be tapered down before you stop. And remember it takes 6 to 8 weeks to get to the blood level you need so if you just think you feel good enough to go without you must make sure that it's not the medication making you better and then have to go through heck trying to get back to where you are. I say go to your doctor before you do anything that you could end up regretting very much.

joyce bassil 9 May 2017

I was asking if I stopped taking Brintellix 1 year ago and I didn't take any kind of pill since. I was feeling good now after 1 year of stopping but now I'm not feeling myself.

chuck1957 9 May 2017

OK, I got you now, So you have not taken anything for a year or so. And yes it can return some within months others it may be a year or more You never know something can trigger it. Or like many its like a chemical imbalance in us and we go ups and down. But you should see a doctor before starting anything new and if it is a different doctor take the name or box of these with you to show them what you were taking and it was working. Sorry for my confusion. and hope you get to feeling better soon.

joyce bassil 9 May 2017

I'm afraid to start taking Brintellix again. Are you sure after a year of stopping Brintellix and feeling well for more then a year I could get the symptoms back?

chuck1957 9 May 2017

Joyce; I am just saying if you are feeling strange as you said, You should see the doctor just to make sure it could be something different. But in case they want to prescribe something for you. It is a good Idea to let any doctor know what you have already taken prior and you may not need that one. But it may help them to decide on what to try on you.

joyce bassil 9 May 2017

I took now a pill of brintellix 10 mg do u think theres side effects or my body get used to it for 1 year?

chuck1957 9 May 2017

Joyce, IF YOU have not taken it for a year, They yes you may very well feel the side effects for at least the first 2 weeks, And they are different for everyone. So see how it goes good luck.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions